# SDR UPS97821865

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT WING L/E O/B SECTION HAS 1 EA LWR L/E RIB CRACKED INSIDE 2ND ACCESS PANEL O/B OF I/B END.  STOP DRILLED CRACK .  NDT VERIFIED CRACK TERMINATED.  FABRICATED AND INSTALLED REPAIRS PER UPS SRM 57-2-0 FIG. 2 AND DC8 S.R.M. 06-00-00.
